U.S. doctors online nowAsk doctors free
New Berlin, WI
A 31-year-old female asked:

Is it common to feel a lack of energy when being weaned off morphine? was on 45mg for years, dr now has me on 15mg. will be off in two weeks. so tired

1 doctor answer1 doctor weighed in
Dr. Gary Reiter
Specializes in Ophthalmology
No: It is much more common to have a glutamate reaction with withdrawal symptoms. You might feel tired if you are using a benzodiazepine to cut down on these symptoms. Otherwise look for other causes of being tired like too little sleep, anemia and depression. Best wishes for good health
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 10, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.